Acta Mathematica Hungarica

, Volume 152, Issue 1, pp 227–242

Sharp constants in asymptotic higher order Markov inequalities

Article

DOI: 10.1007/s10474-017-0709-3

Cite this article as:
Totik, V. & Zhou, Y. Acta Math. Hungar. (2017) 152: 227. doi:10.1007/s10474-017-0709-3
  • 47 Downloads

Abstract

The best asymptotic constant for k-th order Markov inequality on a general compact set is determined.

Key words and phrases

Markov inequality asymptotically sharp constant 

Mathematics Subject Classification

26D05 42A05 

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2017

Authors and Affiliations

  1. 1.MTA-SZTE Analysis and Stochastics Research GroupBolyai Institute, University of SzegedSzegedHungary
  2. 2.Department of Mathematics and StatisticsUniversity of South FloridaTampaU.S.A.

Personalised recommendations